# SDR UALA2012042302414

- Difficulty date: April 22, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 45,705 hours, 5,560 cycles
- Engine: Pwa PW40903
- System (JASC): 2761 · Drag Control Actuator
- Part: Connector
- Condition: Dirty
- Location: Spoiler Pcu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL,  FOUND FLIGHT CONTROL SYSTEM MESSAGE DISPLAYED.   FOUND MAINT MESSAGE 27-10500 ON MAT CLEANED NR 1 SPOILER PCU CONNECTOR PER FIM.  ACCOMPLISHED SPOILER 1, 7, 8, 14 SYSTEM TEST PASSED & MESSAGE CLEARED.  SPOILER OPS CHECK OK WITHOUT MESSAGE.
